# SDR MAS2008F00046

- Difficulty date: August 18, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7098 - ASE-DEN - PASSENGER DOOR FWD SUPPORT ROD BROKEN.  MAINTENANCE REMOVED AND REPLACED STRUT.  OPS CHECK GOOD.  (S)
